Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 3605690, 9 pages
http://dx.doi.org/10.1155/2016/3605690
Research Article

On the Result of Invariance of the Closure Set of the Real Projections of the Zeros of an Important Class of Exponential Polynomials

Department of Mathematics, University of Alicante, 03080 Alicante, Spain

Received 8 December 2015; Revised 23 March 2016; Accepted 4 May 2016

Academic Editor: Sergei Silvestrov

Copyright © 2016 J. M. Sepulcre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Mora and J. M. Sepulcre, “The critical strips of the sums 1+2z++nz,” Abstract and Applied Analysis, vol. 2011, Article ID 909674, 15 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. E. Wilder, “Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points,” Transactions of the American Mathematical Society, vol. 18, no. 4, pp. 415–442, 1917. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. D. Hayes, “Roots of the transcendental equation associated with a certain difference-differential equation,” Journal of the London Mathematical Society, vol. 25, no. 3, pp. 226–232, 1950. View at Google Scholar · View at MathSciNet
  4. E. M. Wright, “The linear difference-differential equation with constant coefficients,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 62, pp. 387–393, 1949. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Breda, S. Maset, and R. Vermiglio, Stability of Linear Delay Differential Equations, SpringerBriefs in Electrical and Computer Engineering, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. Wu and W. Michiels, “Reliably computing all characteristic roots of delay differential equations in a given right half plane using a spectral method,” Journal of Computational and Applied Mathematics, vol. 236, no. 9, pp. 2499–2514, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. Michiels, K. Engelborghs, D. Roose, and D. Dochain, “Sensitivity to infinitesimal delays in neutral equations,” SIAM Journal on Control and Optimization, vol. 40, no. 4, pp. 1134–1158, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Mora, J. M. Sepulcre, and T. Vidal, “On the existence of exponential polynomials with prefixed gaps,” Bulletin of the London Mathematical Society, vol. 45, no. 6, pp. 1148–1162, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. C. E. Avellar and J. K. Hale, “On the zeros of exponential polynomials,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 434–452, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. M. Balazard and O. Velásquez-Castañón, “Sur l’infimum des parties réelles des zéros des sommes partielles de la fonction zêta de Riemann,” Comptes Rendus Mathematique, vol. 347, no. 7-8, pp. 343–346, 2009. View at Publisher · View at Google Scholar
  11. P. Borwein, G. Fee, R. Ferguson, and A. van der Waall, “Zeros of partial sums of the Riemann zeta function,” Experimental Mathematics, vol. 16, no. 1, pp. 21–39, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. J. Moreno, “The zeros of exponential polynomials (I),” Compositio Mathematica, vol. 26, no. 1, pp. 69–78, 1973. View at Google Scholar · View at MathSciNet
  13. A. J. Van der Poorten, “A note on the zeros of exponential polynomials,” Compositio Mathematica, vol. 31, no. 2, pp. 109–113, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. Dubon, G. Mora, J. M. Sepulcre, J. I. Ubeda, and T. Vidal, “A note on the real projection of the zeros of partial sums of Riemann zeta function,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, vol. 108, no. 2, pp. 317–333, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. M. Farag, “Dirichlet truncations of the Riemann zeta function in the critical strip possess zeros near every vertical line,” International Journal of Number Theory, vol. 4, no. 4, pp. 653–662, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. G. Mora, J. M. Sepulcre, and T. Vidal, “On a conjecture of Lapidus and van Frankenhuysen,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. RACSAM, vol. 109, no. 2, pp. 747–757, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. M. Sepulcre and T. Vidal, “A new approach to obtain points of the closure of the real parts of the zeros of the partial sums 1+2z+c˙+nz, n2,” Kybernete, vol. 41, no. 1-2, pp. 96–107, 2012. View at Google Scholar
  18. J. M. Sepulcre and T. Vidal, “On the non-isolation of the real projections of the zeros of exponential polynomials,” Journal of Mathematical Analysis and Applications, vol. 437, no. 1, pp. 513–525, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Bonnet, A. R. Fioravanti, and J. R. Partington, “Stability of neutral systems with commensurate delays and poles asymptotic to the imaginary axis,” SIAM Journal on Control and Optimization, vol. 49, no. 2, pp. 498–516, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. J. K. Hale and S. M. Verduyn Lunel, “Strong stabilization of neutral functional differential equations,” IMA Journal of Mathematical Control and Information, vol. 19, no. 1-2, pp. 5–23, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. W. Michiels and T. Vyhlídal, “An eigenvalue based approach for the stabilization of linear time-delay systems of neutral type,” Automatica, vol. 41, no. 6, pp. 991–998, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. Michiels, T. Vyhlídal, P. Zítek, H. Nijmeijer, and D. Henrion, “Strong stability of neutral equations with an arbitrary delay dependency structure,” SIAM Journal on Control and Optimization, vol. 48, no. 2, pp. 763–786, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. T. Vyhlídal and P. Zítek, “Modification of Mikhaylov criterion for neutral time-delay systems,” IEEE Transactions on Automatic Control, vol. 54, no. 10, pp. 2430–2435, 2009. View at Publisher · View at Google Scholar
  24. L. Zeng and G. D. Hu, “Computation of unstable characteristic roots of neutral delay systems,” Acta Automatica Sinica, vol. 31, no. 1, pp. 81–87, 2013. View at Google Scholar
  25. G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Oxford Science, Oxford, UK, 1979.
  26. H. Bohr, Almost Periodic Functions, Chelsea, New York, NY, USA, 1947. View at MathSciNet
  27. G. Pólya and G. Szegő, Problems and Theorems in Analysis, vol. 2, Springer, New York, NY, USA, 1976.